# SDR USAA2012061400016

- Difficulty date: May 24, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 3,358 hours, 19,711 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151900000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DAMAGED CORE ON FLOOR PANEL 251UF BETWEEN FR58 TO FR62, BL1292 TO 1732.  REPLACED FLOOR PANEL 251UF IAW JOB CARD 26C25053014.
